# SDR SWAA2012121310574

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 23,363 hours, 13,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGN BROKEN OFF AT SERVICE DOOR.  REMOVED AND REPLACED LIGHT ASSY AT FWD GALLEY SERVICE DOOR PER M/M.  OP'S CHECK GOOD.
